Ergodicity of increments of the Rosenblatt process and some consequences
Petr Čoupek; Pavel Křížek; Bohdan Maslowski
Czechoslovak Mathematical Journal (2025)
- Issue: 1, page 327-343
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Abry, P., Pipiras, V., 10.1016/j.sigpro.2005.10.021, Signal Process. 86 (2006), 2326-2339. (2006) Zbl1172.94348DOI10.1016/j.sigpro.2005.10.021
- Albin, J. M. P., 10.1016/S0167-7152(98)00109-6, Stat. Probab. Lett. 40 (1998), 83-91. (1998) Zbl0951.60019MR1650532DOI10.1016/S0167-7152(98)00109-6
- Arnold, L., 10.1007/978-3-662-12878-7, Springer Monographs in Mathematics. Springer, Berlin (1998). (1998) Zbl0906.34001MR1723992DOI10.1007/978-3-662-12878-7
- Assaad, O., Tudor, C. A., 10.1007/s11203-020-09219-z, Stat. Inference Stoch. Process. 23 (2020), 251-270. (2020) Zbl1448.60118MR4123924DOI10.1007/s11203-020-09219-z
- Bardet, J.-M., Tudor, C. A., 10.1016/j.spa.2010.08.003, Stochastic Processes Appl. 120 (2010), 2331-2362. (2010) Zbl1203.60043MR2728168DOI10.1016/j.spa.2010.08.003
- Billingsley, P., Probability and Measure, Wiley Series in Probability and Mathematical Statistics. John Wiley & Sons, New York (1995). (1995) Zbl0822.60002MR1324786
- Bonaccorsi, S., Tudor, C. A., 10.1007/s10884-011-9217-2, J. Dyn. Differ. Equations 23 (2011), 791-816. (2011) Zbl1239.60052MR2859941DOI10.1007/s10884-011-9217-2
- Chronopoulou, A., Tudor, C. A., Viens, F. G., 10.31390/cosa.5.1.10, Commun. Stoch. Anal. 5 (2011), 161-185. (2011) Zbl1331.62098MR2808541DOI10.31390/cosa.5.1.10
- Chronopoulou, A., Viens, F. G., Tudor, C. A., 10.1214/09-EJS423, Electron. J. Stat. 3 (2009), 1393-1435. (2009) Zbl1326.60046MR2578831DOI10.1214/09-EJS423
- Čoupek, P., 10.1080/07362994.2017.1409124, Stochastic Anal. Appl. 36 (2018), 393-412. (2018) Zbl1390.60227MR3784139DOI10.1080/07362994.2017.1409124
- Čoupek, P., Duncan, T. E., Pasik-Duncan, B., 10.1016/j.spa.2020.01.004, Stochastic Processes Appl. 150 (2022), 853-885. (2022) Zbl1494.60058MR4440168DOI10.1016/j.spa.2020.01.004
- Čoupek, P., Maslowski, B., Ondreját, M., 10.1142/S021949371850048X, Stoch. Dyn. 18 (2018), Article ID 1850048, 22 pages. (2018) Zbl1417.60044MR3869886DOI10.1142/S021949371850048X
- Čoupek, P., Maslowski, B., Ondreját, M., 10.1016/j.jfa.2022.109393, J. Funct. Anal. 282 (2022), Article ID 109393, 62 pages. (2022) Zbl1497.60052MR4375656DOI10.1016/j.jfa.2022.109393
- Čoupek, P., Ondreját, M., 10.1007/s11118-022-10051-8, Potential Anal 60 (2024), 307-339. (2024) Zbl07798453MR4696040DOI10.1007/s11118-022-10051-8
- Crauel, H., Debussche, A., Flandoli, F., 10.1007/BF02219225, J. Dyn. Differ. Equations 9 (1997), 307-341. (1997) Zbl0884.58064MR1451294DOI10.1007/BF02219225
- Crauel, H., Flandoli, F., 10.1007/BF01193705, Probab. Theory Relat. Fields 100 (1994), 365-393. (1994) Zbl0819.58023MR1305587DOI10.1007/BF01193705
- Davydov, Y. A., 10.1137/1115050, Theor. Probab. Appl. 15 (1970), 487-498. (1970) Zbl0219.60030MR0283872DOI10.1137/1115050
- Daw, L., Kerchev, G., 10.1016/j.spa.2023.04.001, Stochastic Processes Appl. 161 (2023), 544-571. (2023) Zbl07697552MR4583768DOI10.1016/j.spa.2023.04.001
- Dobrushin, R. L., Major, P., 10.1007/BF00535673, Z. Wahrscheinlichkeitstheor. Verw. Geb. 50 (1979), 27-52. (1979) Zbl0397.60034MR0550122DOI10.1007/BF00535673
- Garrido-Atienza, M. J., Lu, K., Schmalfuss, B., 10.3934/dcdsb.2010.14.473, Discrete Contin. Dyn. Syst., Ser. B 14 (2010), 473-493. (2010) Zbl1200.37075MR2660869DOI10.3934/dcdsb.2010.14.473
- Garrido-Atienza, M. J., Schmalfuss, B., 10.1007/BF03322556, Bol. Soc. Esp. Mat. Apl., SeMA 51 (2010), 71-78. (2010) Zbl1242.60037MR2675964DOI10.1007/BF03322556
- Gross, A., 10.1016/0304-4149(94)90046-9, Stochastic Processes Appl. 51 (1994), 277-295. (1994) Zbl0813.60039MR1288293DOI10.1016/0304-4149(94)90046-9
- Kerchev, G., Nourdin, I., Saksman, E., Viitasaari, L., 10.1016/j.spa.2020.09.018, Stochastic Processes Appl. 131 (2021), 498-522. (2021) MR4165649DOI10.1016/j.spa.2020.09.018
- Kiška, B., Variation of Rosenblatt Process: Master's Thesis, Charles University, Faculty of Mathematics and Physics, Prague (2022). (2022)
- Kuehn, C., Lux, K., Neamţu, A., 10.1098/rspa.2021.0740, Proc. R. Soc. A 478 (2022), Article ID 20210740, 12 pages. (2022) MR4409442DOI10.1098/rspa.2021.0740
- Maejima, M., Tudor, C. A., 10.1016/j.spl.2013.02.019, Stat. Probab. Lett. 83 (2013), 1490-1495. (2013) Zbl1287.60024MR3048314DOI10.1016/j.spl.2013.02.019
- Maruyama, G., Infinitely divisible processes, Teor. Veroyatn. Primen. 15 (1970), 3-23. (1970) Zbl0268.60036MR0285046
- Maslowski, B., Schmalfuss, B., 10.1081/SAP-200029498, Stochastic Anal. Appl. 22 (2004), 1577-1607. (2004) Zbl1062.60060MR2095071DOI10.1081/SAP-200029498
- Mori, T., Oodaira, H., 10.1007/BF01000212, Probab. Theory Relat. Fields 71 (1986), 367-391. (1986) Zbl0562.60033MR0824710DOI10.1007/BF01000212
- Nourdin, I., Peccati, G., 10.1017/CBO9781139084659, Cambridge Tracts in Mathematics 129. Cambridge University Press, Cambridge (2012). (2012) Zbl1266.60001MR2962301DOI10.1017/CBO9781139084659
- Nualart, D., 10.1007/3-540-28329-3, Probability and Its Applications. Springer, Berlin (2006). (2006) Zbl1099.60003MR2200233DOI10.1007/3-540-28329-3
- Pipiras, V., 10.1007/s00041-004-3004-y, J. Fourier Anal. Appl. 10 (2004), 599-634. (2004) Zbl1075.60032MR2105535DOI10.1007/s00041-004-3004-y
- Rosenblatt, M., Independence and dependence, Proceedings of the 4th Berkeley Symposium Mathemacal Statistics and Probability University of California Press, Berkeley (1961), 431-443. (1961) Zbl0105.11802MR0133863
- Rosiński, J., 10.1016/0304-4149(95)00083-6, Stochastic Processes Appl. 61 (1996), 277-288. (1996) Zbl0849.60031MR1386177DOI10.1016/0304-4149(95)00083-6
- Samorodnitsky, G., 10.1007/978-3-319-45575-4, Springer Series in Operations Research and Financial Engineering. Springer, Cham (2016). (2016) Zbl1376.60007MR3561100DOI10.1007/978-3-319-45575-4
- Slaoui, M., Tudor, C. A., 10.1016/j.jmaa.2019.06.031, J. Math. Anal. Appl. 479 (2019), 350-383. (2019) Zbl1479.60105MR3987039DOI10.1016/j.jmaa.2019.06.031
- Slaoui, M., Tudor, C. A., 10.1090/tpms/1070, Theory Probab. Math. Stat. 98 (2019), 183-198. (2019) Zbl1488.60136MR3824686DOI10.1090/tpms/1070
- Slaoui, M., Tudor, C. A., 10.1142/S021902571950022X, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 22 (2019), Articles ID 1950022, 23 pages. (2019) Zbl1436.60054MR4064931DOI10.1142/S021902571950022X
- Taqqu, M. S., 10.1007/BF00532868, Z. Wahrscheinlichkeitstheor. Verw. Geb. 31 (1975), 287-302. (1975) Zbl0303.60033MR0400329DOI10.1007/BF00532868
- Taqqu, M. S., 10.1007/BF00535674, Z. Wahrscheinlichkeitstheor. Verw. Geb. 50 (1979), 53-83. (1979) Zbl0397.60028MR0550123DOI10.1007/BF00535674
- Taqqu, M. S., 10.1007/978-1-4419-8339-8_6, Selected Works of Murray Rosenblatt Springer, New York (2011), 29-45. (2011) MR1455144DOI10.1007/978-1-4419-8339-8_6
- Temam, R., 10.1007/978-1-4612-0645-3, Applied Mathematical Sciences 68. Springer, New York (1997). (1997) Zbl0871.35001MR1441312DOI10.1007/978-1-4612-0645-3
- Tudor, C. A., 10.1051/ps:2007037, ESAIM, Probab. Stat. 12 (2008), 230-257. (2008) Zbl1187.60028MR2374640DOI10.1051/ps:2007037
- Tudor, C. A., Viens, F. G., 10.1214/09-AOP459, Ann. Probab. 37 (2009), 2093-2134. (2009) Zbl1196.60036MR2573552DOI10.1214/09-AOP459
- Veillette, M. S., Taqqu, M. S., 10.3150/12-BEJ421, Bernoulli 19 (2013), 982-1005 9999DOI99999 10.3150/12-BEJ421 . (2013) Zbl1273.60020MR3079303DOI10.3150/12-BEJ421